# SDR DXTA200702597

- Difficulty date: November 4, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600382
- Aircraft time: 10,118 hours, 8,208 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, BRAKES PULLED HARD TO THE RT FROM BOTH CAPT AND FO POSITION.  FOUND LEAK IN LT HAND BRAKE ASSY. TIGHTEN AND BLED SYSTEM, LEAK CHECKS GOOD TAXI CHECKS GOOD IAW 560MM 32-42-00.
